MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUMID-VENT FILTER PEDI; CONDENSER, HEAT AND MOISTURE (

TELEFLEX MEDICAL SDN. BHD. HUMID-VENT FILTER PEDI; CONDENSER, HEAT AND MOISTURE (
Catalog Number 11012
Medical Device Problem Codes Unable to Obtain Readings (1516); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "healthcare clinician used a humid-vent pedi filter on a patient in the day clinic and was unable to obtain a co2 reading on the capnograph.Clinical consequences: the filter was replaced and the dr was the able to obtain the desired reading.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn # (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Additional Manufacturer Narrative
Qn#(b)(4).The sample was returned to the manufacturer for evaluation.The manufacturer reported: "complaint reported that doctor was unable to obtain a co2 reading on the capnograph.Based on the investigation conducted on the returned sample, luer port of the complaint product housing has occluded by the housing material.One actual sample was received.The sample was closely examined by visual inspection.The result of visual inspection is that the luer port is occluded.The mentioned product housing was supplied by our supplier.Assembly process will be conducted in our manufacturing site for the product after they receive the part item from supplier.A device history record review was performed, and no relevant findings were identified.A new non-conformance was raised to further investigate on this issue.Based on the investigation conducted on the returned sample, this complaint is confirmed.The mentioned product housing was supplied by our supplier and is out of the scope from previous supplier corrective action requests and hence, a non-conformance has been issued and root cause analysis and identified corrective actions will be implemented." teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: "healthcare clinician used a humid-vent pedi filter on a patient in the day clinic and was unable to obtain a co2 reading on the capnograph.Clinical consequences: the filter was replaced and the dr was the able to obtain the desired reading".

Brand Name
HUMID-VENT FILTER PEDI
Common Device Name
CONDENSER, HEAT AND MOISTURE (
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18993202
Report Number8040412-2024-00083
Device Sequence Number15341232
Product Code CAI
UDI-Device Identifier04026704347841
UDI-Public04026704347841
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K952084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11012
Device Lot Number40Z23K3185
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Supplement Date Received by Manufacturer04/19/2024
Not provided
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/23/2024
06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown